# SDR 2004F00291

- Difficulty date: December 24, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: J, A

## Discrepancy

FLT 829 - TTPP-SYCJ, FLIGHT CREW REPORTED, OVERHEAT ENGINE STRUT 3 ILLUMINATED AFTER TAKEOFF, JETTISONED FUEL, 9000 LBS.  FLIGHT CREW DIVERTED AIRCRAFT BACK TO TTPP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOTING AND INSPECTION REVEALED AN PNEUMATIC LEAK.  THE PNEUMATIC LEAK WAS A RESULT OF A LOOSE CLAMP AT THE NR 3 ENGINE 13TH STAGE DUCT.  MAINTENACE REPOSTIONED AND TIGHTENED THE 13TH STAGE DUCT CLAMP.  MAINTENANCE RAN ENGINE FOR FIVE MINUTES AT 1.4 SETTING.  OPS CHECKED NORMAL, NO LEAKS NOTED AND LIGHT REMAINED OFF AT GROUND POWER RUN IAW 70-00-0.  AIRCRAFT RETURNED TO SERVICE.  (M)
